# SDR ASAA2023080444450

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,527 hours, 18,314 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SINGLE POINT REFUELING LEAKS. GROUNDED - YES. RETORQUED FASTENERS ON FUEL RECEPTACLE. LEAK CK GOOD IAW AMM 28-21-11.
